The ordinal variety of distributive ordered sets of width two
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 17-32
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a1,
author = {Rach\r{u}nek, Ji\v{r}{\'\i}},
title = {The ordinal variety of distributive ordered sets of width two},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {17--32},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166422},
zbl = {0773.06006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a1/}
}
TY - JOUR AU - Rachůnek, Jiří TI - The ordinal variety of distributive ordered sets of width two JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 17 EP - 32 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a1/ LA - en ID - AUPO_1991_30_1_a1 ER -
Rachůnek, Jiří. The ordinal variety of distributive ordered sets of width two. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 17-32. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a1/